Translator Disclaimer
2013 Preperiodic points for families of polynomials
Dragos Ghioca, Liang-Chung Hsia, Thomas Tucker
Algebra Number Theory 7(3): 701-732 (2013). DOI: 10.2140/ant.2013.7.701

Abstract

Let a(λ),b(λ)[λ], and let fλ(x)[x] be a one-parameter family of polynomials indexed by all λ. We study whether there exist infinitely many λ such that both a(λ) and b(λ) are preperiodic for fλ.

Citation

Download Citation

Dragos Ghioca. Liang-Chung Hsia. Thomas Tucker. "Preperiodic points for families of polynomials." Algebra Number Theory 7 (3) 701 - 732, 2013. https://doi.org/10.2140/ant.2013.7.701

Information

Received: 21 September 2011; Revised: 25 March 2012; Accepted: 29 March 2012; Published: 2013
First available in Project Euclid: 20 December 2017

zbMATH: 1323.37056
MathSciNet: MR3095224
Digital Object Identifier: 10.2140/ant.2013.7.701

Subjects:
Primary: 37P05
Secondary: 37P10

Rights: Copyright © 2013 Mathematical Sciences Publishers

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.7 • No. 3 • 2013
MSP
Back to Top